MAUDE Adverse Event Report: CORPORATION STERIS CANADA RELIANCE; DRYING CABINET

CORPORATION STERIS CANADA RELIANCE; DRYING CABINET
Model Number 6000 SERIES
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the unit and confirmed the sharp edges.The technician has ordered parts to make the appropriate repairs.A follow-up mdr will be submitted when the repairs are complete.
 
Event or Problem Description
The user facility reported that two employees received injuries from "sharp edges" while wiping down a 6000 series endo drying cabinet.The first user suffered a minor laceration on her finger and received a bandage from a medical professional.The second suffered a cut on the back of her hand and received steri-strips from a medical professional.
 
Additional Manufacturer Narrative
To resolve the issue, the appropriate repairs were completed.The unit was tested, confirmed to be operating according to specification, and returned to service.No additional issues have been reported.

Brand Name
RELIANCE
Common Device Name
DRYING CABINET
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19995929
Report Number9680353-2024-00027
Device Sequence Number20978771
Product Code PUP
UDI-Device Identifier00724995168124
UDI-Public(01)00724995168124
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6000 SERIES
Device Catalogue NumberREC6202DS
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown